Article Type: Letter To The Editor
Hyponatremia Associated with Repeated Use of Sodium Valproate
Mehmet Hamdi Orum, Aysun Kalenderoglu, Oguzhan Bekir Egilmez, Murat Eren Ozen, Yasar Kapici


Key words:
Psychiatry and Behavioral Sciences 2018;8(2):93-4
REFERENCES
1.Dreifuss FE, Langer DH. Side effects of valproate. Am J Med 1988;84(1A):34-41.

2.Yildiz G, Kayatas M, Candan F. Hyponatremia; current diagnosis and treatment. Turkish Nephrology, Dialysis and Transplantation Journal 2011;20(2):115-31.

3.Beers E, van Puijenbroek EP, Bartelink IH, van der Linden CM, Jansen PA. Syndrome of inappropriate antidiuretic hormone secretion (SIADH) or hyponatraemia associated with valproic Acid: four case reports from the Netherlands and a case/non-case analysis of vigibase. Drug Saf 2010;33(1):47-55.

4.Ikeda K, Moriyasu H, Yasaka M, Oita J, Yamaguchi T. Valproate related syndrome of inappropriate secretion of antidiuretic hormone (SIADH): a case report. Rinsho Shinkeigaku 1994;34(9):911-3.

5.Patel KR, Meesala A, Stanilla JK. Sodium valproate-induced hyponatremia: a case report. Prim Care Companion J Clin Psychiatry 2010;12(5).

6.Bève E, Beck E, Pinto E, Ansseau M. Inappropriate antidiuretic hormone secretion induced by sodium valproate. Revue Medicale de Liege 2010;65(1):6-9.

7.Gandhi S, McArthur E, Mamdani MM, Hackam DG, McLachlan RS, Weir MA, et al. Antiepileptic drugs and hyponatremia in older adults: Two population-based cohort studies. Epilepsia 2016;57(12):2067-79.

8.Lu X, Wang X. Hyponatremia induced by antiepileptic drugs in patients with epilepsy. Expert Opin Drug Saf 2017;16(1):77-87.

9.Clayton JA, le Jeune I, Hall IP. Severe hyponatraemia in medical in-patients: aetiology, assessment and outcome. QJM 2006;99(8):505-11.
Online ISSN: 2636-834X
Creative Commons License This work is licensed under a Creative Commons Attribution 3.0 Unported License